



Agenda:

Online Mini-CAP Meeting – Raumati Adaptation Area: Excluding Options from the Long List

Date: Wednesday, 25 October 2023

Location: Online via Teams

Time: 9.30am – 11.00 am

Attendees: Jim Bolger (Chair), Jerry Mateparae, Donald Day, Martin Manning, Susie Mills, John Barrett, Moira Poutama, Mark Taratoa, Olivia Bird, Kelvin Nixon, Te Rangimārie Williams, Stephen Daysh, Kate MacDonald, Derek Todd, Iain Dawe, Deanna Rudd (TBC), Kris Pervan, Jason Holland, Sandhira Naidoo, Yvonna Chrzanowska, Alfred Lison, Aastha Shrestha and Abbey Morris

No.	Time	Agenda Item	Prior Reading Required
1.	9.30am – 9.35 am (<i>5 minutes</i>)	Opening Karakia Open to the room Welcome Jim Bolger, Chair	
2.	9.35 am – 10.50 am (1 hour 15 minutes)	Excluding Options from the Long List for Raumati Adaptation Area (Facilitated discussion session resulting in CAP decision required) Stephen Daysh, Mitchell Daysh	Excluding of long-list options and actions for the Raumati Adaptation Area PDF
3.	10.50 pm – 10.55 pm (5 minutes)	Next Steps Abbey Morris, KCDC	
4.	10.55 am – 11.00 am (5 <i>minutes)</i>	Closing Karakia Open to the room	

Observers: Tim Sutton, Michael Moore, Glen Olsen and Sophie Handford